# SDR SIMA20201223001

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 15,132 hours, 9,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV EICAS MESSAGE W/ELECTRICAL SMELL IN LAV.  C/A: PERFORMED GVI OF ALL CIRCUIT BREAKERS.  PERFORMED FIM TASK 25-40-00-810-801 AND 26-14-00.   EXAMINED ELECTRICAL COMPONENTS IN LAV AREA, FOR ABNORMAL SMOKE/SMELL.  PERFORMED LAVATORY SMOKE DETECTOR TEST, IAW EMB 175 AMM 26-14-01, 44-12-02, 26-14-01, NO ABNORMALITIES/DISCREPANCIES FOUND.  OPERATIONS CHECK GOOD.
